| Model Number |
M001183020 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device fracture occurred.The stenosed target lesion was identified within a malignant tumor in the liver.A renegade hi-flo kit was selected for use.During the procedure, device was fractured when being withdrawn and was not implanted into the body.The procedure was completed using with another of the same device.The patient was stable post procedure and there were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporters facility name - (b)(6) hospital.Good faith effort attempts were made to retrieve additional details regarding the device status, but further information was unable to be obtained.